U.S. doctors online nowAsk doctors free
ZA
A 35-year-old male asked:

i started with diahoree last week friday, went to my gp, who prescribed purbac. since 2 days ago, i've been suffering from a burning sensation when i swallow, all the way from my oesophagus down my intestines and into my stomach. any help/advice?

1 doctor answer1 doctor weighed in
Dr. Adriaan francois Van wyk
Specializes in General Practice
Acute diarrhoea: Acute diarrhoea (less than 2 weeks) should only be treated with antibiotics in special cases, like desentery. The burning sensation sounds like gastroesophageal reflux. Doubt it is a side effect of purbac. Can try antiacid like gaviscon, if not better go back to a doctor

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 7, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.